# SDR DALA2018110806543

- Difficulty date: November 16, 2017
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 67,416 hours, 25,908 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 693, L/P 0301852) WHILE IN ATL FOR THE 2KU WIFI MODIFICATION AND DURING THE RADOME INSTALLATION PER GOGO DRAWING D18470-22207 REV. C (REFERENCE WORKCARD 2330-01349-01D) AT FR600 TO FR620 AND STR2R, MTC FOUND AN EXISTING LIGHTNING STRIKE REPAIR WITHIN 3? OF THE #4 LUG DOUBLER (P/N P35142-001). THE SKIN IS MADE FROM 0.080 THICK 2024-T3 CLAD SHEET CHEM-MILLED TO 0.040?AT THIS LOCATION. THIS ER/A AUTHORIZES THAT THE LIGHTNING STRIKE REPAIR IS ACCEPTABLE TO BE WITHIN THE PROXIMITY REQUIREMENTS OF THE 2KU LUG DOUBLER. ER/A 563403-14 IS AT REV A. THIS REVISION INCORPORATES THE COMPLETE DTE RESULTS.
